advertisement
Question
Posted by: teardrop | 2012-02-23

stop van warfarin

dr,

my internis het gese ek kan warfarin stop na ek 3 jaar gelede pulmonale embolie gehad het agv ''n gebreekte enkel.

kan ek die hartdisprin gebruik. ek is maar skrikkerig of moet ek maar liewers nie?

internis het telefonies bevestig dat ek warfarin kan los.

baie dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Teardrop

As daar geen indikasie is om bloed verdunnings tablette te gebruik nie, is daar beslis geen rede om hartdisprin te gebruik nie. 'n Gesonde dieet met gereelde vis inname is baie voordelig vir bloedsomloop.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement